MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE EXPANDABLE SPACER; INSERTER FORK, 12MM

GLOBUS MEDICAL, INC. RISE EXPANDABLE SPACER; INSERTER FORK, 12MM
Model Number 693.013
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for evaluation.Initial observation shows the tip of the instrument to be splayed.Additional information provided that the surgeon had difficulty disengaging the fork from the implant.If there was excessive force when attempting to disengage, it's possible for the fork to be damaged in the manner exhibited; however, an exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that during a procedure an inserter fork met resistance and then a dural tear was observed and fixed intraoperatively.

Brand Name
RISE EXPANDABLE SPACER
Common Device Name
INSERTER FORK, 12MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15736991
Report Number3004142400-2022-00155
Device Sequence Number6322086
Product Code LXH
UDI-Device Identifier00889095058208
UDI-Public00889095058208
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number693.013
Device Lot NumberBJV009TC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient RaceWhite